Ardalani, Mohammad. (1396). Boundedness and invertibility of point-wise multiplication operator on weighted spaces of holomorphic functions on the upper half-plane. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), 107-111.
Mohammad Ardalani. "Boundedness and invertibility of point-wise multiplication operator on weighted spaces of holomorphic functions on the upper half-plane". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1, 2, 1396, 107-111.
Ardalani, Mohammad. (1396). 'Boundedness and invertibility of point-wise multiplication operator on weighted spaces of holomorphic functions on the upper half-plane', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), pp. 107-111.
Ardalani, Mohammad. Boundedness and invertibility of point-wise multiplication operator on weighted spaces of holomorphic functions on the upper half-plane. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1396; 1(2): 107-111.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.